# SDR R61A201701190052

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,382 hours, 19,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WOULD NOT ARM.  MAINTENANCE ADJUSTED THE DOOR ARM - DISARM LINKAGE IAW AMM AND OPS CHECKED GOOD.
